# SDR C2XA06IA192

- Difficulty date: December 14, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 19,243 hours, 17,327 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 14531128401
- Condition: Blown
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DFW - FLIGHT 2536, THE CREW REPORTED AN ENGINE TWO FIRE INDICATION ON TAKEOFF.  THE CREW SHUTDOWN THE NUMBER TWO ENGINE AS A PRECAUTION, AND RETURNED TO DFW WHERE THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT, AND FOUND A BLOWN -Y- DUCT ON THE NUMBER TWO ENGINE.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED DUCT, OPERATIONAL AND LEAK CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
